# SDR 00015

- Difficulty date: April 11, 2002
- Submitted: April 12, 2002
- Operation: Air carrier
- Aircraft: N666TW
- Make and model: Lear 25B
- Aircraft serial: 116
- Engine: Ge CJ6106
- Engine time: 10,756 hours, 9,834 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: X
- Precautionary procedure: B

## Discrepancy

MODERATE TURBULENCE CLIMB FLAME-OUT RT ENGINE.  DESCENT NORMAL RESTART.
